# SDR K11A2022090500158

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 57,704 hours, 40,409 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED AT FL 330, DESCENDED FOR LANDING, CARGO DOOR LIGHT EXTINGUISHED AT ABOUT 8000 FT MSL AND REMAINED OUT. LANDED AT KMEM FOR AN UNSCHEDULED LANDING.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: CLEANED & INSPECTED CARGO DOOR SWITCHES IAW
AEI AMM SUP 52-33-01, OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
